# SDR HEEA967181

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5005B
- Make and model: Bell 206L-1
- Aircraft serial: 45175
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ81WBS4
- Condition: Hangs Up
- Location: Gp Rpm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GP INDICATOR GAUGE TENDS TO HANG UP BELOW 20%.
